default-icon

Health issues

I am having headaches (sharp and mild ) ,dizziness and shakiness /weakness still I feel even after taking Omega 3 Tablets .And some weird feeling all over my body and face .My GP is keep on telling me that this is General anxiety disorder and I am kinda underweight prior to stress disorder. AND I AM VERY SCARED TO GO TO A NEUROLOGIST OR CARDIOLOGIST .And anxiety meds is not working well what should I do ???my WBC is kinda high at 12400 and I have tachycardia too.So dear sir or mam consult me on my next step .This anxiety making me suicidal.
views-icons 25 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Anindya Mukherjee
Consultant Physician 5 yrs exp Kolkata
Start rivotril 0.25mg at bed time.. Consult a MD MEDICINE PHYSICIAN
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO